Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tsching

Yellow-ish liquid residue on my face....am i allergic to it???

Recommended Posts

I've been on this regimen since 13th January, heres what i'm using:

Neutrogena extra gentle cleanser, moisturiser (no sph-15, not oil free), on the spot cream.

i apply bp once a day in the morning, wait for 15 mins after cleanse and another 10 mins after bp, and use moisturiser whenever i felt my face itching........

At first i applied a full finger of bp, which is a no-n0, then after a week, i stopped for 2 days then i started to apply bp on today, around 1/3 of my index finger, moisturised, then went to work.

I managed to survive the first few hours without serious itching and redness, but, after lunch my face started to itch, i applied another layer of moistuiriser to ease the itchiness, somehow i managed not to scratch my face till evening.

When i came back from home, i quickly washed my face with water and apply moisturiser, my face became extremely red and itch here and there, after one hour, it itch so bad and i have to wash my face with water again then apply moisturiser again, i already finished a bottle of it since i started this regimen.....

Now, my face secretes yellow-ish liquid (looks like blood plasma, i dunno how to describe....definately not oil) and it will harden and stay on my face and i had to wipe it off with tissue, my face itch BIG time, this happened after 3 days i first started the regimen, that time i thought i used too much bp and caused it, but now........

So, am i allergic to bp???? Once i forgot to bring moisturiser to work i ended up scratching my face the rest of my working time.......my face actually improved, only a few bumps and blackhead are now where to be seen, when i stopped for 2 days, they came back again......

i have oily and very senstive skin, so please give me some advice, i really dunno whether i should continue it, this regimen really works but my skin could not tolerate it.........and thanks for reading such a long post.

Share this post


Link to post
Share on other sites

oh, that sounds really awful, I think you have scraped off too much skin somehow. Please stop all products and give your face time to get back to normal. And consider checking with your doctor/derm before you try the Regimen again.

hugs, I hope you get better soon.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×